[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [[IP] Re: sites to be used]

email @ redacted wrote:
 I have a red dot
about the size of a pencil point. I believ it is caused from the needle
going in orginally( i use soft set) is this suppose to happen and how
long should it last. I get these marks when I have ivs run and it takes
forever for them to go away.( my armsare covered with them from my
hospital stays( 4 of tem) in Feb)
>>>>I always joke about my belly looking like a * connect the dots* puzzle,I
don't think they are any thing to worry about.They go away in about a week or
two.                                                   Also the tubing is so
long, what can you do with it. Right now, the
pump is in my pocket with the tubing pushed in ther too. Any
suggestionswouldbe great. 
>>>>I used to hate all the extra tubing that came with the pump, so I switched
to the shorter 24 inch tubing,but then again I'm only 4'10" tall!  Denise
pmpg 5/97
for mail subscription assistance, contact: HELP@insulin-pumpers.org

Get your own FREE, personal Netscape WebMail account today at http://webmail.netscape.com.
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org